# SDR UPS804725

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing Ctr Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND CORROSION ON TOP OF UPPER FUEL CELL SKIN BS 746-770 RBL 25-45 WL 203 (MARKED).  MAINTENANCE REPAIRED WING CENTER SECTION UPPER FUEL CELL SKIN PER UPS E.O. 727-57-1653.
